| Model Number |
MMT-864 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in colombia.It was reported that the patient faced an adhesive event with an infusion set which was lost as it got unplugged from body because of tape issues when the patient was playing.No further information available.
Additional Manufacturer Narrative
E1: (b)(6).